Show ratings & reviews for

1.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

Anonymous | 35-44 | Female | On medication for less than 1 month | Patient
5/22/2011
Condition: Complicated Skin Infection due to Staphyloccus Aureus Bacteria
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Caused severe nausea & vomiting after only 1 IV treatment (bag)... lasted 36 hrs. Most miserable reaction ever experienced with any med. Doctor re-started Vancomycin drip with strong nausea med and reversed reaction to telavancin within few hrs.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More